Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 27, NWS Miami, FL

March 6, 20105 counties in Florida

NWS Miami, FL issued this red flag warning at Mar 6, 2010, 6:06 AM EST for 5 counties in Florida. It took effect at Mar 6, 2010, 11:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 6, 2010, 6:06 AM EST (11:06 UTC)
In effect from
Mar 6, 2010, 11:00 AM EST
Expired
Mar 6, 2010, 6:00 PM EST
In force
7 hr
Issued by
NWS Miami, FL

Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 55 km from the middle of the area, began a volume at 11:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 11.1 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2010-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2010-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2372 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

327 
WWUS82 KMFL 061106
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
606 AM EST SAT MAR 6 2010

...RED FLAG WARNING IN EFFECT FOR ALL SOUTH FLORIDA FIRE WEATHER
ZONES EXCEPT MAINLAND MONROE AND COASTAL, METRO, INLAND, AND FAR
SOUTH MIAMI-DADE COUNTIES FROM 11 AM THIS MORNING TO 6 PM EST THIS
EVENING FOR FOUR OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITY
BELOW 35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT FOR GLADES, HENDRY, COASTAL, AND
INLAND COLLIER COUNTIES FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON FOR FOUR OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITY
BELOW 35 PERCENT...

FLZ063-066-069-070-062300-
/O.UPG.KMFL.FW.A.0021.100306T1600Z-100306T2300Z/
/O.NEW.KMFL.FW.W.0027.100306T1600Z-100306T2300Z/
/O.NEW.KMFL.FW.A.0022.100307T1600Z-100307T2300Z/
GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER-
606 AM EST SAT MAR 6 2010

...RED FLAG WARNING IN EFFECT FOR ALL SOUTH FLORIDA FIRE WEATHER
ZONES EXCEPT MAINLAND MONROE AND COASTAL, METRO, INLAND, AND FAR
SOUTH MIAMI-DADE COUNTIES FROM 11 AM THIS MORNING TO 6 PM EST THIS
EVENING FOR FOUR OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITY
BELOW 35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT FOR GLADES, HENDRY, COASTAL, AND
INLAND COLLIER COUNTIES FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON FOR FOUR OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITY
BELOW 35 PERCENT...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST
THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON.

A VERY DRY CANADIAN AIR MASS WILL PERSIST ACROSS SOUTH FLORIDA
FROM TODAY THROUGH SATURDAY, WITH AMPLE SUNSHINE AND MIXING OF
DRY AIR ALOFT EXPECTED TO RESULT IN A PROLONGED PERIOD OF RELATIVE
HUMIDITY BELOW 35 PERCENT EACH AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FLZ067-068-071-072-168-172-062300-
/O.UPG.KMFL.FW.A.0021.100306T1600Z-100306T2300Z/
/O.NEW.KMFL.FW.W.0027.100306T1600Z-100306T2300Z/
INLAND PALM BEACH-METRO PALM BEACH-INLAND BROWARD-METRO BROWARD-
COASTAL PALM BEACH-COASTAL BROWARD-
606 AM EST SAT MAR 6 2010

...RED FLAG WARNING IN EFFECT FOR ALL SOUTH FLORIDA FIRE WEATHER
ZONES EXCEPT MAINLAND MONROE AND COASTAL, METRO, INLAND, AND FAR
SOUTH MIAMI-DADE COUNTIES FROM 11 AM THIS MORNING TO 6 PM EST THIS
EVENING FOR FOUR OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITY
BELOW 35 PERCENT...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

A VERY DRY CANADIAN AIR MASS WILL PERSIST ACROSS SOUTH FLORIDA
TODAY, WITH AMPLE SUNSHINE AND MIXING OF DRY AIR ALOFT EXPECTED
TO RESULT IN A PROLONGED PERIOD OF RELATIVE HUMIDITY BELOW 35
PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

70/DD
1 follow-up statement
237 
WWUS82 KMFL 061643
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1143 AM EST SAT MAR 6 2010

...RED FLAG WARNING HAS BEEN EXPANDED TO INCLUDE ALL SOUTH
FLORIDA FIRE WEATHER ZONES FROM 11 AM THIS MORNING TO 6 PM EST
THIS EVENING FOR FOUR OR MORE CONSECUTIVE HOURS OF RELATIVE
HUMIDITY BELOW 35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT FOR GLADES... HENDRY... COASTAL...
 AND INLAND COLLIER COUNTIES FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON FOR FOUR OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITY
BELOW 35 PERCENT...

FLZ073>075-173-174-062300-
/O.EXA.KMFL.FW.W.0027.000000T0000Z-100306T2300Z/
INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1143 AM EST SAT MAR 6 2010

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

A VERY DRY CANADIAN AIR MASS WILL PERSIST ACROSS SOUTH FLORIDA
TODAY...WITH AMPLE SUNSHINE AND MIXING OF DRY AIR ALOFT EXPECTED
TO RESULT IN A PROLONGED PERIOD OF RELATIVE HUMIDITY BELOW 35
PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FLZ063-066-069-070-070045-
/O.CON.KMFL.FW.W.0027.000000T0000Z-100306T2300Z/
/O.CON.KMFL.FW.A.0022.100307T1600Z-100307T2300Z/
GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER-
1143 AM EST SAT MAR 6 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON. 

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST
THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON.

A VERY DRY CANADIAN AIR MASS WILL PERSIST ACROSS SOUTH FLORIDA
FROM TODAY THROUGH SATURDAY... WITH AMPLE SUNSHINE AND MIXING OF
DRY AIR ALOFT EXPECTED TO RESULT IN A PROLONGED PERIOD OF
RELATIVE HUMIDITY BELOW 35 PERCENT EACH AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FLZ067-068-071-072-168-172-062300-
/O.CON.KMFL.FW.W.0027.000000T0000Z-100306T2300Z/
INLAND PALM BEACH-METRO PALM BEACH-INLAND BROWARD-METRO BROWARD-
COASTAL PALM BEACH-COASTAL BROWARD-
1143 AM EST SAT MAR 6 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING.

A VERY DRY CANADIAN AIR MASS WILL PERSIST ACROSS SOUTH FLORIDA
TODAY... WITH AMPLE SUNSHINE AND MIXING OF DRY AIR ALOFT EXPECTED
TO RESULT IN A PROLONGED PERIOD OF RELATIVE HUMIDITY BELOW
35 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Mar 6, 3:44 AM EST, 2 hours 22 minutes earlier.

Area forecast discussion, Mar 6, 3:44 AM EST, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
344 AM EST SAT MAR 6 2010

.DISCUSSION...
SOME UPPER LEVEL MOISTURE AND OCCASIONAL PATCHES OF CIRRUS STREAM
ACROSS THE SOUTH FLORIDA PENINSULA...HELPING TO MODERATE THE
TEMPERATURES A LITTLE EARLY THIS MORNING. BUT THERE ARE BREAKS IN
THE CLOUDINESS AND REGIONAL OBSERVATIONS INDICATE TEMPERATURES
AROUND PALMDALE ARE CURRENTLY AROUND 40 OR UPPER 30S WHILE THE
WEST AND EAST COAST METRO AREAS ARE SO FAR REMAINING IN THE MID TO
UPPER 40S. WILL LEAVE A CHANCE OF EARLY MORNING PATCHY FROST IN
THE NORTHWEST INTERIOR WEST OF LAKE OKEECHOBEE IN THE CURRENT
FORECAST.

DRY AND STABLE CONDITIONS CONTINUE ACROSS THE REGION WITH A NORTH
TO NORTHWEST FLOW ACROSS THE PENINSULA AND REGIONAL WATERS.
SURFACE HIGH PRESSURE IS WELL ESTABLISHED ACROSS THE GREAT LAKES
AND EXTENDS SOUTHWARD ACROSS THE EASTERN PORTION OF THE COUNTRY
INCLUDING THE FLORIDA PENINSULA AND REGIONAL WATERS. A MID TO
UPPER LEVEL RIDGE WILL CONTINUE ACROSS THE SOUTHEAST U.S. AND
FLORIDA PENINSULA THROUGH AT LEAST MONDAY KEEPING SOUTH FLORIDA
UNDER VERY STABLE AND DRY CONDITIONS. BY TUESDAY AN UPPER LEVEL
LOW AND DEVELOPING COLD FRONT IS FORECAST TO DEVELOP IN THE MID
WEST...WITH A MORE SOUTHERLY SURFACE FLOW DEVELOPING ACROSS THE
REGION. SOUTHWESTERLY LOW LEVEL FLOW IS FORECAST TO BRING CLOUDINESS
AND MOISTURE ACROSS THE REGION...WITH LATEST GUIDANCE SUGGESTING
THAT CHANCES OF PRECIP ARE MINIMAL. BY MID WEEK FURTHER
DEVELOPMENT OF THE SYSTEM IN THE MID WEST IS EXPECTED AND WILL
CONTINUE TO BRING SOUTHERLY FLOW AND ADDITIONAL MOISTURE ACROSS
THE REGION WITH ISOLATED SHOWERS POSSIBLE. THE EXTENDED GUIDANCE
INDICATES YET ANOTHER FRONT FORECAST TO PASS ACROSS THE REGION BY
THURSDAY. WILL WAIT AND SEE WHAT FUTURE GUIDANCE SUGGESTS ABOUT
CHANCES OF CONVECTION.

TEMPERATURES ACROSS THE REGION ARE EXPECTED TO REBOUND BY SUNDAY
WITH HIGHS IN THE LOW TO MID 70S POSSIBLE. BY MID WEEK THE HIGHS
ARE FORECAST TO BE UPPER 70S TO LOWER 80S. MINIMUM TEMPERATURES
WILL ALSO RISE DURING THIS PERIOD WITH LOWS APPROACHING MORE
NORMAL LEVELS BY MID WEEK.

&&

.MARINE...
THE COMBINATION OF NORTHERLY WINDS AND A SMALL LONG PERIOD SWELL
EAST OF PALM BEACH COUNTY WILL ALLOW THE GULF STREAM SEAS TO BUILD
TO NEAR 7 FEET TODAY. ALTHOUGH THE MORE HAZARDOUS SEAS ARE
EXPECTED TO BE IN THE OFF SHORE WATERS EAST OF PALM BEACH
COUNTY...GIVEN THE UNCERTAINTIES ALL OF THE LOCAL ATLANTIC WATERS
ARE IN A SMALL CRAFT ADVISORY TODAY. THE LONG PERIOD SWELL IS
FORECAST TO INCREASE BY SUNDAY NIGHT...WITH THE PERIOD EXPECTED TO
INCREASE TO ABOUT 11 SECONDS AND THE SWELL HEIGHT COULD REACH NEAR
4 FEET IN THE OFF SHORE WATERS EAST OF PALM BEACH COUNTY.

&&

.FIRE WEATHER...
A VERY STABLE AND DRY LOCAL ATMOSPHERE WILL CONTINUE TO CREATE
CONDITIONS THAT WILL ALLOW THE MINIMUM RELATIVE HUMIDITY TO GO
BELOW CRITICAL LEVELS TODAY...MAINLY ACROSS THE NORTHERN HALF OF
THE CWA WITH MINIMUM RH'S EXPECTED TO GO BELOW 35 PERCENT FOR FOUR OR
MORE HOURS WITH A RED FLAG WARNING IN EFFECT. ALTHOUGH WINDS LATER
THIS AFTERNOON COULD BECOME NNE AND BRING SOME LIMITED MOISTURE
ACROSS THE COASTLINE OF PALM BEACH AND BROWARD COUNTIES...THESE
AREAS ARE INCLUDED IN THE RED FLAG WARNING.

BY SUNDAY...THE SURFACE FLOW IS FORECAST TO BE MORE FROM THE NE
AND SHOULD BRING SOME MOISTURE ACROSS THE EASTERN HALF OF THE CWA.
THE WESTERN HALF HOWEVER...EXCLUDING MAINLAND MONROE COUNTY...WILL
STILL HAVE DEW POINTS LOW ENOUGH ALLOWING THE MINIMUM RH'S TO GO
BELOW CRITICAL LEVELS FOR FOUR OR MORE HOURS...WITH A FIRE WEATHER
WATCH IN EFFECT FOR GLADES...HENDRY AND COLLIER COUNTY...INCLUDING
THE NAPLES AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  69  49  73  55 / 0 -  -  -
FORT LAUDERDALE  70  51  73  59 / 0 -  -  -
MIAMI            69  49  73  57 / 0 -  -  -
NAPLES           67  45  72  50 / 0 -  -  -

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM EST THIS
     EVENING FOR COASTAL BROWARD-COASTAL COLLIER-COASTAL PALM
     BEACH-GLADES-HENDRY-INLAND BROWARD-INLAND COLLIER-INLAND
     PALM BEACH-METRO BROWARD-METRO PALM BEACH.

     FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
     FOR COASTAL COLLIER-GLADES-HENDRY-INLAND COLLIER.

AM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 1 PM EST SUNDAY
     FOR COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
     OUT 20 NM-WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
     EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE
     BAHAMAS.

     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 1 PM EST MONDAY
     FOR COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
     FL OUT 20 NM-WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
     FL EXTENDING FROM 20 NM TO 60 NM.

GM...NONE.
&&

LONG TERM...60/BD
SHORT TERM/AVIATION...70/DD
Hazardous weather outlook, Mar 6, 5:53 AM EST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
553 AM EST SAT MAR 6 2010

FLZ063-066>075-168-172>174-071000-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
553 AM EST SAT MAR 6 2010

...COLD WEATHER CONTINUES ACROSS THE AREA THIS MORNING...
...DETERIORATING MARINE CONDITIONS ON THE ATLANTIC WATERS TODAY...
...SLIGHT RISK OF RIP CURRENTS EAST COAST BEACHES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: A MODERATE NORTH NORTHEAST WIND FLOW WILL DEVELOP
ALONG THE ATLANTIC COAST OF SOUTHEAST FLORIDA THIS AFTERNOON.
THIS, WHEN COMBINED WITH THE EFFECTS OF A 1 TO 3 FOOT NORTHEAST
SWELL, WILL LEAD TO A SLIGHT RISK OF RIP CURRENTS.

TEMPERATURES: TEMPERATURES WILL RANGE FROM THE MID 30S TO AROUND
40 ACROSS MOST OF SOUTH FLORIDA THIS MORNING, EXCEPT FOR THE
IMMEDIATE ATLANTIC COAST WHERE READINGS IN THE LOWER TO MID 40S
WILL PREVAIL. PATCHY FROST IS POSSIBLE IN THE REGION IMMEDIATELY
WEST OF LAKE OKEECHOBEE.

WAVES: THE COMBINATION OF NORTHEAST SWELL AND NORTHERLY WINDS OF
15 TO 20 KNOTS WILL RESULT IN SEAS OF 5 TO 7 FEET IN THE LOCAL
GULF STREAM WATERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER COOL MORNING IS EXPECTED FOR SOUTH FLORIDA ON SUNDAY, WITH
TEMPERATURES FALLING INTO THE 40 TO 45 DEGREE RANGE ACROSS THE
INTERIOR, AND 45 TO 50 DEGREE RANGE ALONG BOTH COASTS. HAZARDOUS
MARINE CONDITIONS WILL PERSIST THROUGH SUNDAY IN THE ATLANTIC
WATERS, WITH INCREASING NORTHEAST SWELL POSSIBLY LEADING TO THE
DEVELOPMENT OF 8 FOOT SEAS IN THE WATERS EAST OF PALM BEACH
COUNTY. THE THREAT FOR RIP CURRENTS WILL INCREASE BY MIDWEEK ALONG
THE ATLANTIC COAST, AS EASTERLY WINDS RETURN TO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI
WEBSITE AT WWW.WEATHER.GOV/MIAMI.

70/DD

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 6:06 AM ESTFire Weather WatchMFLCollier24 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.